MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA NAVICROSS 0.018"; CATHETER, PERCUTANEOUS

TERUMO CORPORATION, ASHITAKA NAVICROSS 0.018"; CATHETER, PERCUTANEOUS
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.History investigation of the involved product code/lot # was conducted.No anomaly was found in the manufacturing record and the shipping inspection record.There was no other similar report in the past.Based on the investigation result, as for the involved product code/lot #, no deviations or nonconformities related to the involved event had occurred, and no other similar report from other facilities was found.In this case, since the actual sample was not returned, the cause of the occurrence could not be clarified.The instructions for use (ifu) has the following warning and directions for use: warnings and precautions: carefully handle the product under fluoroscopy.If any resistance is felt while handling the product, immediately stop the manipulation and find out the cause to avoid damage to blood vessels and separation or breakage of the product.Directions for use: advance the guide wire and the product to the target vessel under fluoroscopy.Terumo medical products (tmp) (importer) registration no.2243441 is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.9681834.
 
Event or Problem Description
Terumo medical received an fda medwatch report # mw5119966.The event description stated that involved device catheter tip was impacted and detached from the catheter when the provider encountered significant amount of calcific disease.There was no harm to the patient.

Brand Name
NAVICROSS 0.018"
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
reg. no. 9681834
150 maimaigi-cho
fujinomiya city, 418
JA   418
Manufacturer Contact
gina digioia
265 davidson ave
suite 320
somerset, NJ 08873
6402040886
MDR Report Key17742128
Report Number9681834-2023-00178
Device Sequence Number4184994
Product Code DQY
UDI-Device Identifier04987892077272
UDI-Public04987892077272
Combination Product (Y/N)N
PMA/510(K) Number
K173799
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/04/2023
Device Model NumberN/A
Device Catalogue NumberNC18131
Device Lot Number230404
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2023
Initial Report FDA Received Date09/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown